# SDR IKBR20121205002

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N804CD
- Make and model: Cirrus SR22
- Aircraft serial: 0104
- Aircraft time: 1,122 hours
- Engine: Cont IO550N
- Engine time: 1,122 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Filter
- Part number: BA24
- Condition: Split
- Location: Eng Compartment
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL INDUCTION AIR FILTERS SPLIT DOWN THE SEAM.  RECENTLY STARTED HAPPENING WHERE AS THEY WERE NEVER SEEN IN THE PAST.  SUSPECT POSSIBLE BAD BATCH OF FILTERS.  WHEN THE FILTER IS SPLIT IT ALLOWS FREE INGESTION OF DIRT, FLUIDS AND FOD.  SUGGEST MORE FREQUENT INSPECTIONS OF THE FILTER.
